# SDR SWAA2023032117555

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,910 hours, 30,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B AFT FLAP; #8 AFT FLAP TRACK LOWER FAIRING IS CRACKED.<[01] REMOVED AND REPLACED LOWER FAIRING IAW SRM 51-40-02. RIVETS REQUIRE PAINT TOUCH UP.;[02] APPLIED TOUCH UP PAINT PER SRM 51-40-02-0G-0-A00729
